# SDR UALA2013022501109

- Difficulty date: February 24, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 0000
- Part serial: 0000
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345 FLOORBEAM HAS CORROSION BETWEEN RBL 24 AND 62.   REMOVED CORRODED SECTION OF FLOORBEAM UPPER TEE, FABRICATED AND INSTALLED REPLACEMENT SECTION PER ECRA 5310-05536.  MAJOR REPAIR.
